# SDR SWAA2023040322828

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,171 hours, 26,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOTO RESTRAINT BAR IS BROKEN<[01] REPLACED SLIDES AS PER SIP
